# SDR CALA2017072102316

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 68,058 hours, 16,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY SLIDE LIGHT INOP. REPLACED LIGHT ASSY REFLECTOR. OPS CKS GOOD.
